edoc

On the continuum limit for discrete NLS with long-range lattice interactions

Kirkpatrick, Kay and Lenzmann, Enno and Staffilani, Gigliola. (2013) On the continuum limit for discrete NLS with long-range lattice interactions. Communications in mathematical physics, Vol. 317, H. 3. pp. 563-591.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6194582

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Lenzmann)
UniBasel Contributors:Lenzmann, Enno
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Springer
ISSN:0010-3616
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:06 Dec 2013 09:35
Deposited On:06 Dec 2013 09:35

Repository Staff Only: item control page